# SDR AWXA200600274

- Difficulty date: January 28, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361033400100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED CABIN FLOOR PANEL, 221DF, CRACKED 6 INCHES.  MAINTENANCE REMOVED FLOOR PANEL 221DF, FABRICATED REPLACEMENT PANEL AND INSTALLED IAW AIRBUS DWG D53610334.
